# SDR CALA2025080507318

- Difficulty date: July 27, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT INNER DOUBLER FWD CENTER AREA CRACKED.  APPLIED TOP COAT EXTERNAL POWER RECEPTACLE DOOR CUTOUT IAW AMM 51-21-73-370-803.   REMOVED AND REPLACED EGPR INNER DOUBLER AS REQUIRED IAW SRM 51-40-02-0G-0, DWG 141A3702 AND DWG 141A0640.
